MathSciNet Relay Station
MathSciNet bibliographic data
MR1268591 (95b:46098) 46L80 (19B28 19J10 19K56 19K99)
Lück, Wolfgang; Rørdam, Mikael Algebraic $K$-theory of von Neumann algebras. $K$-Theory 7 (1993), no. 6, 517–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement